# SDR 2007UALA03606

- Difficulty date: September 6, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 49,628 hours, 34,198 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 2L SLIDE GIRT FLAP APPEARS TO HAVE COME OFF OF BACKING PAN SHELF AND IS HANGING DOWN MAKING ARMING AND DISARMING DOOR DIFFICULT.
